About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 461970, 7 pages
http://dx.doi.org/10.1155/2013/461970
Research Article

The Bernstein Operational Matrices for Solving the Fractional Quadratic Riccati Differential Equations with the Riemann-Liouville Derivative

1Department of Mathematics, Cankaya University, Ogretmenler Cad. 14, Balgat, 06530 Ankara, Turkey
2Institute of Space Sciences, P.O. Box MG 23, Magurele, 077125 Bucharest, Romania
3Department of Chemical and Materials Engineering, Faculty of Engineering, King Abdulaziz University, P.O. Box 80204, Jeddah 21589, Saudi Arabia
4Faculty of Basic Science, Babol University of Technology, P.O. Box 47148-71167, Babol, Iran
5Department of Mathematics, University of Mazandaran, P.O. Box 47416-95447, Babolsar, Iran

Received 6 April 2013; Accepted 22 May 2013

Academic Editor: Ali H. Bhrawy

Copyright © 2013 Dumitru Baleanu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dumitru Baleanu, Mohsen Alipour, and Hossein Jafari, “The Bernstein Operational Matrices for Solving the Fractional Quadratic Riccati Differential Equations with the Riemann-Liouville Derivative,” Abstract and Applied Analysis, vol. 2013, Article ID 461970, 7 pages, 2013. doi:10.1155/2013/461970